# SDR HALA0600437

- Difficulty date: June 4, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 77,674 hours, 14,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB CRACKED AT BS 287, RBL 25, WL 157.  REPLACED INTERCOSTAL WEB AT BS 287, RBL 25, WL 157.  FABRICATED WEB FROM 2024T3.040 PER DWG 284T0040, AND DWG 289T0039, SRM 51-30-01.  ALODINED AND PRIMED PER 51-20-01.  INSTALLED PER SRM 51-40-02.
